Just A Small Prick?

ROOTERS (KFC) A male contraceptive injection is to be delayed due to potential ‘side effects’ a report sometime in the week announced.

A health professional quizzed about the decision pointed out  “God forbid a man might receive any adverse affects, I mean it’s just that the women’s pill’s basically have no side effects. They’ve only been known to cause Depression, Intermenstrual spotting., Nausea, Breast tenderness, Headaches, Weight gain, Mood changes, Decreased libido and Excess hair growth. So just a few small things and clearly it’s unfair to expect men to take these risks” the un-named professional continued, “Women have the babies so they should deal with it. I mean, we’ve got enough to consider already what with deciding what tie to wear and stuff.” he continued before shutting his mouth again.

 

Screen Shot 2016-10-31 at 9.18.10 PM.png

 

 

 

 

Advertisements

Information

This entry was posted on November 1, 2016 by in NEWS, Uncategorized and tagged , , , , , , .
%d bloggers like this: